CSN Login
Members Online: 15

Would be grateful for any info

jeanniejbh
Posts: 1
Joined: Nov 2005

11 years ago my husband had radiotherapy on cancerous nodes in his oesophagus. The treatment was succesful thank goodness, but since that time he has suffered from periods of vomiting and nausea that occur every three or four weeks. We have seen various Doctors and he has had every test in the book all negative. I know that the fact that he has a completely dead area from below his chin to his collar bone is probably caused by his treatment, but I am wondering if this has created this problem. Any info would be much appreciated.

CIS_Admin
Posts: 12
Joined: Sep 2004

Hello,

You may want to consider contacting the American Cancer Society's National Cancer Information Center. Cancer Information Specialists are available 24 hours a day and can be reached at 1-800-227-2345 to assist you with your questions. They can also be reached by clicking on the "Contact ACS" link at the top of the page.

Take care and be well,

Dana
CSN Dana

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network